Publikace ÚTF

Chaotic motion in Kundt spacetimes

Podolský, J; Kofroň, D.

We demonstrate that geodesics in exact vacuum Kundt gravitational waves may exhibit a highly complicated behaviour. In fact, as in the previously studied case of non-homogeneous pp-waves, for specific choices of the structural function the motion appears to be genuinely chaotic. This fact is demonstrated by the fractal method.
typ:article
journal:Class. Quantum Grav.
volume:24
nr:0
pages:3413-3424
year:2007
pacs:04.20.Jb; 04.30.-w; 05.45.+b; 95.10.Fh
eprint:arXiv:0705.3098
odkaz: http://www.iop.org/EJ/article/0264-9381/24/13/016/cqg7_13_016.pdf
files:
podolsky_07_jul.pdf (927.94 kB)

Tato stránka byla vygenerována: 2018-01-16 07:36 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page